• Upgrades have been completed! Including conversations, πŸ˜πŸ˜ŽπŸ€βšΎβš½ Emojis and more.. Read more



not waiting till new year.

#1
I've gained 3 stone since the summer, from depakote which is a bipolar medication, and I've just stopped that and switched to lithium and I'm determined to lose weight. I hate the way I look, and although lithium can cause weight gain I think I'm going to seriously give it my all to lose weight.
im not sure if I should go down the shakes route or low carb but I'm definitely looking to log this journey here so I feel like I have something to keep me going.
so please feel free to join me. I want to be back in my size 6 clothes by spring.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
S: 16st8.5lb C: 13st6.5lb G: 12st10lb BMI: 32.4 Loss: 3st2lb(18.92%)
#2
Welcome to the site.

Best of Luck with your journey, don't be a stranger xxx
 


Similar threads



Top